MAUDE Adverse Event Report: ADIN DENTAL IMPLANTS LTD. ADIN DENTAL IMPLANTS; ISF1050

ADIN DENTAL IMPLANTS LTD. ADIN DENTAL IMPLANTS; ISF1050
Catalog Number ISF1050
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Granuloma (1876); Inadequate Osseointegration (2646)
Type of Reportable Event Serious Injury
Event or Problem Description
Granuloma and mobility a month after implantation.

Brand Name
ADIN DENTAL IMPLANTS
Common Device Name
ISF1050
Manufacturer (Section D)
ADIN DENTAL IMPLANTS LTD.
industrial zone alon tavor
pob 1128
afula, isr, 18111 01
IS  1811101
MDR Report Key21257456
Report Number3013143972-2025-00054
Device Sequence Number9117243
Product Code DZE
UDI-Device Identifier07290105151384
UDI-Public7290105151384
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section F) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberISF1050
Device Lot Number7763318
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/28/2025
Event Location Outpatient Treatment Facility
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/28/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale
Date Report Sent to FDA01/28/2025